Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Factorization of polynomials over Banach algebras


Author: John A. Lindberg
Journal: Trans. Amer. Math. Soc. 112 (1964), 356-368
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1964-0165381-8
MathSciNet review: 0165381
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. (2) 6 (1955), 204-216. MR 0071735 (17:177c)
  • [2] R. Arens and K. Hoffman, Algebraic extensions of normed algebras, Proc. Amer. Math. Soc. 7 (1956), 203-210. MR 0077901 (17:1113e)
  • [3] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [4] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N. J., 1948. MR 0027863 (10:366a)
  • [5] W. F. Osgood, Lehrbuch der Funktionentheorie, Vol. 2 (1st part) Teubner, Leipzig, 1929.
  • [6] C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)
  • [7] G. E. Šilov. Decomposition of a commutative normed ring Mat. Sb. (N. S) 32 (74) (1953), 353-364; Amer. Math. Soc. Transl. (2) 5 (1955), 37-48. MR 0054177 (14:884b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0165381-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society